# SDR R61A201611140666

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,185 hours, 18,169 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR INDICATED INTERMITTENTLY INDICATED OPEN. PRESSURIZATION WAS NORMAL AND AN EMERGENCY WAS NOT DECLARED. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED LACK HARNESS IAW AMM AND OPS CHECKED GOOD.
